Indian Journal of Pharmacology Home 

DRUG WATCH
[View FULLTEXT] [Download PDF]
Year : 2013  |  Volume : 45  |  Issue : 6  |  Page : 634--635

A rare case of imatinib-induced erythroderma

Rajesh Verma, Biju Vasudevan, Vijendran Pragasam, Shekhar Neema 
 Department of Dermatology, Command Hospital, Pune, Maharashtra, India

Correspondence Address:
Biju Vasudevan
Department of Dermatology, Command Hospital, Pune, Maharashtra
India

Imatinib, a specific tyrosine kinase inhibitor is a newer anticancer agent, which has shown excellent efficacy in managing chronic myeloid leukemia. It is generally well tolerated with few side effects. Most commonly reported adverse events are maculopapular eruptions and periorbital edema. Severe adverse reactions are seen in 5% of patients. Exfoliative dermatitis has been very rarely reported with this drug. We report a case of a 52-year-old male who initially presented with a maculopapular rash and developed erythroderma on continuation of the drug.


How to cite this article:
Verma R, Vasudevan B, Pragasam V, Neema S. A rare case of imatinib-induced erythroderma.Indian J Pharmacol 2013;45:634-635


How to cite this URL:
Verma R, Vasudevan B, Pragasam V, Neema S. A rare case of imatinib-induced erythroderma. Indian J Pharmacol [serial online] 2013 [cited 2020 Sep 20 ];45:634-635
Available from: http://www.ijp-online.com/article.asp?issn=0253-7613;year=2013;volume=45;issue=6;spage=634;epage=635;aulast=Verma;type=0